Cookies?
Library Header Image
LSE Research Online LSE Library Services

Minimally infeasible set-partitioning problems with balanced constraints

Conforti, Michele, Summa, Marco Di and Zambelli, Giacomo (2007) Minimally infeasible set-partitioning problems with balanced constraints. Mathematics of Operations Research, 32 (3). pp. 497-507. ISSN 0364-765X

Full text not available from this repository.

Abstract

We study properties of systems of linear constraints that are minimally infeasible with respect to some subset S of constraints (i.e., systems that are infeasible but that become feasible on removal of any constraint in S). We then apply these results and a theorem of Conforti, Cornuéjols, Kapoor, and Vukovi to a class of 0, 1 matrices, for which the linear relaxation of the set-partitioning polytope LSP(A)= {x|Ax = 1, x 0} is integral. In this way, we obtain combinatorial properties of those matrices in the class that are minimal (w.r.t. taking row submatrices) with the property that the set-partitioning polytope associated with them is infeasible.

Item Type: Article
Official URL: http://mor.journal.informs.org/
Additional Information: © 2007 by INFORMS
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 25 Jan 2011 15:34
URL: http://eprints.lse.ac.uk/31698/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only